Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Left Betaseron

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Left Betaseron

    I took my first dose of Betaseron on May 24, 1994. I took my last dose on March 3, 2015. I was a very satisfied user with no real exacerbations during that near 21 year period. My decision to stop Betseron was driven primarily by lipoatrophy and, admittedly, some shot fatigue. As you might guess, this decision was not taken lightly as my goal of keeping my MS in check was accomplished by the Betaseron. I will still occasionally monitor this portion of the Forum in case I can offer advice/experience.

    I will be starting Gilenya late next week. The adventure continues . . .

    #2
    left too

    I took betaseron from feb 2012 til april 2014 and was doing real good like you and my doctor switched me to tecfidera and six months in started having issues. One year later nearly I am using a walker, slurred speech, and have moments of cant function. doc doesnt mention going back to beta for some reason, i am starting avonex thursday so maybe it will work for me.
    Disabled and going to school at the moment to make the best of my situation.

    Comment


      #3
      Left Beta seron

      Your guess is as good as mine. She said they switch all their patients that do well to the pill form. I think it is a bunch of crap. If you go in her office there is literature on tecfidera and all the other meds made by that company. tecfidera, tysabri, avonex, nothing about beta seron like there use to be. I think it is a money thing. That is my opinion. She wont even talk about going back to beta. She wanted to do tysabri but i wasn't comfortable with that so the only other choice i had was avonex from her which is made by the same company "think about that a minute" lol. I think someone is getting kickbacks if you get my drift. I would gladly take a shot if it would make me feel better like I was. I may change neuros, been giving it a good hard consideration. May go back and see Dr. Moses at Vanderbilt.
      Disabled and going to school at the moment to make the best of my situation.

      Comment


        #4
        I'm thinking of stopping Betaseron, to switch to one of the oral meds, my Neuro advised that I should wait a month for the Beta to wash out, is that what you did as well?

        thanks for any input.
        Jody - AKA Mac1ntosh

        I love an Apple...computer that is!
        DX'99 - Started Betaseron April '05 - Quit Betaseron Sept. '15
        Started Gilenya Oct. '15

        Comment


          #5
          [QUOTE=mac1ntosh;1480701]I'm thinking of stopping Betaseron, to switch to one of the oral meds, my Neuro advised that I should wait a month for the Beta to wash out, is that what you did as well?

          thanks for any input.[/QUOTE

          mac1ntosh - My last dose of Beta was on 03 Mar; my first dose of Gilenya on 13 Mar. My neuro suggested that no real wash-out period was required for this transition since the immune-suppressive actions of the two drugs are completely different. With that said, I always suggest you follow the advice of your doctor. He knows your particular situation. I am not offering treatment advice, just relating my personal experience.

          By the way, my experience with Gilenya has been great so far. One pill a day is a nice option. Good luck with your change!

          Comment

          Working...
          X